Decomposition of binary random-fields and zeros of partition-functions

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1126-1130
JournalAnnals of Probability
Volume15
Issue number3
StatePublished - Jul 1987

Cite this

Decomposition of binary random-fields and zeros of partition-functions. / Newman, Charles.

In: Annals of Probability, Vol. 15, No. 3, 07.1987, p. 1126-1130.

Research output: Contribution to journalArticle

@article{a37ae50b4ba440468b8ccafffb28a45f,
title = "Decomposition of binary random-fields and zeros of partition-functions",
author = "Charles Newman",
year = "1987",
month = "7",
language = "English",
volume = "15",
pages = "1126--1130",
journal = "Annals of Probability",
issn = "0091-1798",
publisher = "Institute of Mathematical Statistics",
number = "3",

}

TY - JOUR

T1 - Decomposition of binary random-fields and zeros of partition-functions

AU - Newman, Charles

PY - 1987/7

Y1 - 1987/7

M3 - Article

VL - 15

SP - 1126

EP - 1130

JO - Annals of Probability

JF - Annals of Probability

SN - 0091-1798

IS - 3

ER -